MathSciNet Relay Station
MathSciNet bibliographic data
MR1721539 62F15
Arnold, Barry C.; Castillo, Enrique; Sarabia, José María Bayesian analysis for classical distributions using conditionally specified priors. Sankhyā Ser. B 60 (1998), no. 2, 228–245.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement